| Catalog Number |
36010 |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a spectrum pump alarmed "a34831, h0629 corrective action".This occurred during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
The device was received for evaluation.Functional testing was performed and did not identify any issues related to the customer reported condition.The device functioned as intended when installed in a known working pump, however, evaluation determined that the wbm will be scrapped.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.The device malfunction would not lead to a death or serious injury if the malfunction were to recur.